Alert archive / Indiana / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 14, 2024, 11:48 AM EDT for 4 counties in Indiana. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 11:48 AM EDT (15:48 UTC)
- Expired
- Mar 14, 2024, 12:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 35 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 11:52 AM EDT | HAIL 0.25 | 2 Se Pittsboro, IN | |
| Mar 14, 12:02 PM EDT | HAIL 0.75 | 2 Nw Zionsville, IN | Report from mPING: Dime (0.75 in.). |
| Mar 14, 12:17 PM EDT | HAIL 0.75 | 2 Ssw Zionsville, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 10:49 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 461 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
361
WUUS53 KIND 141548
SVRIND
INC011-057-063-097-141615-
/O.NEW.KIND.SV.W.0013.240314T1548Z-240314T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1148 AM EDT Thu Mar 14 2024
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northeastern Hendricks County in central Indiana...
Northwestern Marion County in central Indiana...
Southeastern Boone County in central Indiana...
Western Hamilton County in central Indiana...
* Until 1215 PM EDT.
* At 1147 AM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Lebanon to near Danville, moving
northeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Brownsburg, Lebanon,
Zionsville, Westfield, Cicero, Pittsboro, Whitestown, Sheridan,
Arcadia, Meridian Hills, Atlanta, Lizton, Williams Creek, Eagle
Creek Reservoir, and Morse Reservoir.
This includes the following highways...
Interstate 65 between mile markers 123 and 140.
Interstate 74 between mile markers 57 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3993 8603 3977 8656 4002 8655 4022 8606
4022 8601
TIME...MOT...LOC 1547Z 240DEG 53KT 3994 8653 3980 8654
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 11:12 AM EDT, 36 minutes earlier. Its key messages:
- Multiple rounds of thunderstorms today/tonight. Severe potential will be present for all rounds, but the best chance for severe potential will be between 8PM and 2AM.
- Breezy on Saturday with gusts over 30 mph
- Much colder around Monday, with a hard freeze expected Tuesday morning.
Area forecast discussion, Mar 14, 11:12 AM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1112 AM EDT Thu Mar 14 2024 .KEY MESSAGES... - Multiple rounds of thunderstorms today/tonight. Severe potential will be present for all rounds, but the best chance for severe potential will be between 8PM and 2AM. - Breezy on Saturday with gusts over 30 mph - Much colder around Monday, with a hard freeze expected Tuesday morning. && .MESOSCALE UPDATE... Issued at 1112 AM EDT Thu Mar 14 2024 Line of convection extending from Tippecanoe County south/southwest through East Central Illinois and is showing forward speed around 45- 55 kts. Within the line segment there has been a few weak circulations that show-up within 1 to 2 WSR-88D scans. Satellite imagery is showing further vertical growth to the cloud tops, indicative of stronger updrafts being present within the QLCS. The surface environment ahead of this line has moisture advection bringing dewpoints up into the upper 50s, and that has been some locations where winds have backed marginally. This supports a slight nudge upwards within low-lvl helicity, which will maintain a concern that as the QLCS progresses east there could be a few couplets that begin to rotate given the environmental setup. The other concern is damaging winds with increased momentum transfer aloft to the surface showing up, and cloud cover is sharply eroding along back edge of QLCS in southcentral Illinois. Lapse rates will continue to steepen in the mid-lvls, which coupled with the ascending parcels could produce hail in excess of 1 inch. Mesoscale Discussion from 9AM EDT... Satellite imagery over Central Indiana showing convective debris cloud cover has arrived over the area from the west and continues to thicken as it slides overhead. Surface conditions show some locations in Central Indiana with backed winds with the frontal boundary displaced to the north over Northern Indiana with winds backing further to the east. Aircraft soundings into IND this morning indicate a warm nose aloft around 900mb and with cloud cover arriving from the west expect some slowdown to the sfc instability growth. Ongoing convection upstream in Illinois realizing the instability within the lowest 0-3km and should be able to sustain itself as it slides east, and with the low- level helicity on the rise this should provide an environment for rotating updrafts later this morning to the west of Central Indiana. Timing for convection into Central Indiana does appear to be favoring a late morning arrival, but the wildcard will be what form and where does a potential outflow boundary setup for later this afternoon/evening convection to re-develop. && .FORECAST UPDATE... Issued at 1006 AM EDT Thu Mar 14 2024 The current forecast remains on track with only minor adjustments needed. Low-level theta-e advection ahead of an approaching QLCS has led to a slightly quicker increase in dewpoints and temperatures than previously forecasted. POPs were also adjusted for timing of the QLCS moving in over the next few hours and increased during that period. Multiple rounds of storms are expected today with the potential for severe weather. Reference the latest mesoscale discussion for the threat of severe weather over the next few hours as the line of storms currently over IL moves in. The short term discussion provides further details on an additional severe weather threat this evening into tonight. && .SHORT TERM (Today and tonight)... Issued at 248 AM EDT Thu Mar 14 2024 Rest of Tonight... A line of strong but sub-severe thunderstorms have developed across western central Indiana tonight along a quasi-warm front. Observations and sounding analysis show an increasing NW component of the 850-700mb winds aiding a FGEN region and thus creating lift. A nocturnal LLJ is providing the moisture and shear needed for sustained updraft growth. Surface dew points in the mid 40s and the development of a diurnal temperature inversion should keep these thunderstorms elevated, and the lack of a deep EL and steep ML lapse rates should keep hail below severe criteria. The presence of the FGEN and a modest nocturnal LLJ should maintain initiation as the boundary moves northward, with increasing development NW of the currently like as it reaches northern central Indiana. A quick 0.25"-0.50" and small hail is possible in any storm. As these storms move east, they should begin to weaken. This region is further into a dry midlevel airmass, and removed from the strengthening nocturnal LLJ. Thursday Morning into Early Afternoon... Another round of convection is likely later this morning into the afternoon. CAM runs continue to show severe storms near Eastern KS and northern MO growing upscale into a QLCS before propagating eastward towards central IN sometime around mid-morning through mid- afternoon. Continued low-level theta-e advection during the day and favorable deep-layer shear supports the potential for this convective system to maintain itself like most high-res models suggest. This system should have a well establish RIJ given a dry 700-600mb layer and steepening mid level lapse rates. However, as it moves into Indiana, a less favorable low level environment could cause the QLCS to become outflow dominant leading to strong, but sub- severe conditions. Still, there is a marginal threat for damaging wind gusts and large hail as this line moves through, especially if the UDCZ remains well organized. Most likely timing is between 11AM and 3PM. Thursday Evening into Thursday Night... This warm sector will have multiple phases as a split low pressure system develops. After the MCS passage in the earlier afternoon, atmospheric recovery will likely produce strong ML-CIN as a weak EML pushes over a near saturated surface layer. Initially, this should limit convection for the mid to late afternoon hours, while allowing for surface temperatures to recover. By around 4/5PM a channel of 60+ DP air will approach the region, moistening the 900-700mb column and destabilizing the air. Shortly after this, the environmental conditions will become more favorable for convective initiation/development, but will still need some from of forcing. The most likely forcing mechanism will be a frontal boundary approaching from the NW, and eventually the strengthening LLJ, but a left over outflow boundary from prior convection could be enough. Parameter spacing in this newly establish warm sector will be sufficient for convective organization, with a deeply unstable atmosphere and 50+ kts of effective bulk shear. Low level wind shear will also be elevated especially along the frontal boundary and as the LLJ strengthens near dusk. Any storm that initiates in this environment will have the potential to produce severe weather, with all thunderstorm hazards possible. Deep layer shear, and strong mid level lapse rates promote hail growth, and the strong LL shear will further lead to a hail risk, but also a tornado risk. Due to this, even giant hail (>2") is possible with rotating updrafts. The bigger question on severe potential will be where the stalled boundary will be positioned and if thunderstorms do in fact develop over central Indiana this evening. For this reason, the overall severe risk is lower, but parameter spacing is plenty sufficient for a greater risk if thunderstorms develop. Another potential risk will be flash flooding along the aforementioned stalled boundary. Depending on the timing of thunderstorm initiation the evening, there could be a multiple hour threat of successive high rain rate thunderstorms along the front over northern IN. The main risk for this should remain north of central Indiana, but could trickle into far northern portions of our CWA if the front stalls further south. As the front progresses eastward, deeper low pressure will create a better CAA regime upstream, eventually resulting in cold front development and a push southward. When the front pushes southward late this evening into the overnight, shear vectors will likely promote more of a linear structure with the primary hazards being damaging wind gusts and brief, weak tornadoes in any broken segments. && .LONG TERM (Friday through Wednesday)... Issued at 248 AM EDT Thu Mar 14 2024 Friday... The cold front will become closer aligned to the upper flow by the start of Friday, and this will help slow its progress south. Thus, rain chances will continue during the first half of the day, mainly across the southeast half or so of the area. Will go no higher than chance category. Drier air will work in behind the front and end most chances for rain early in the afternoon. Saturday and Sunday... A cold front will move into the area late on Saturday and through the area Saturday night. The front will not have much moisture to work with, so will keep most areas dry. Conditions will be breezy due to a tighter pressure gradient and stronger winds mixing down. Wind gusts over 30 mph are likely for parts of the area on Saturday, with gusts over 20 mph on Sunday. Monday and beyond... An upper trough and surge of cold air will move in for Monday. The trough and cold advection might be enough to wring out some light snow showers or flurries. Sub-freezing temperatures will be around during the mornings of Monday through Wednesday, with hard freeze readings in the lower and middle 20s on Tuesday morning. Highs on Monday will be in the mid 30s to lower 40s. Some moderation will occur into mid-week next week, but uncertainty remains on how fast it does. Northwest flow may bring some weak upper energy at times, but moisture will be lacking through Wednesday. && .AVIATION (12Z TAF Issuance)... Issued at 631 AM EDT Thu Mar 14 2024 Impacts: - Convection is expected this afternoon and again this evening - Outside of convection, winds will increase this afternoon with gusts around 25kt possible - MVFR ceilings beginning overnight, with a wind shift towards northerly Discussion: The next best chance for convection will come early this afternoon as a potential line of storms moves west to east. Used TEMPO for now. More widespread showers with embedded convection will move in 22Z-01Z or thereabouts. Winds will be gusty at times late this morning through the evening. Outside of convection, VFR ceilings are expected through 06Z Friday. Following cold front passage tonight, winds will back towards 330-350 with MVFR OVC ceilings. && .IND WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...Beach UPDATE...Melo SHORT TERM...Updike LONG TERM...50 AVIATION...Updike
Hazardous weather outlook, Mar 14, 3:56 AM EDT, 7 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 356 AM EDT Thu Mar 14 2024 INZ021-028>031-035>049-051>057-060>065-067>072-150800- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 356 AM EDT Thu Mar 14 2024 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Periods of thunderstorms will occur across central Indiana today and tonight. While any storm could become severe late this morning through tonight, the best chance for severe potential will be between 600 PM and 200 AM EDT. Damaging winds, large hail, tornadoes, and flooding are possible. While storm motion may vary at times today, overall motion to the east northeast at around 50 mph is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Isolated thunderstorms may linger early Friday, especially across southeast portions of central Indiana. Severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight. && This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/erh/ghwo?wfo=ind http://www.weather.gov/ind
In the hours before
Local storm report, Mar 14, 11:28 AM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1128 AM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM Hail 3 SW Seelyville 39.47N 87.31W
03/14/2024 E0.70 inch Vigo IN Trained Spotter
&&
BHLocal storm report, Mar 14, 11:29 AM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1129 AM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM Hail Covington 40.14N 87.40W
03/14/2024 E0.25 inch Fountain IN Public
Hail fell for just a few minutes in
Covington.
&&
BHSpecial weather statement, Mar 14, 11:29 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1129 AM EDT Thu Mar 14 2024
INZ021-029>031-036>039-045-046-141600-
Howard IN-Montgomery IN-Clinton IN-Tipton IN-Putnam IN-Hendricks IN-
Boone IN-Tippecanoe IN-Hamilton IN-Carroll IN-
1129 AM EDT Thu Mar 14 2024
...Strong thunderstorms will impact portions of eastern Carroll,
southeastern Tippecanoe, Clinton, Howard, northwestern Hendricks,
Boone, northwestern Hamilton, Tipton, eastern Montgomery and north
central Putnam Counties through NOON EDT
...
At 1129 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Logansport to 12 miles
southeast of Crawfordsville. Movement was northeast at 80 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kokomo, Frankfort, Lebanon, Tipton, Windfall, Westfield, Whitestown,
Sheridan, Greentown, Flora, Rossville, Thorntown, Mulberry,
Russiaville, Ladoga, Jamestown, Roachdale, Darlington, Kirklin, and
Atlanta.
This includes the following highways...
Interstate 65 between mile markers 133 and 160.
Interstate 74 between mile markers 40 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
central, north central and west central Indiana.
&&
LAT...LON 4056 8637 4056 8586 4006 8611 3979 8691
4069 8653 4069 8637
TIME...MOT...LOC 1529Z 242DEG 69KT 4062 8644 3988 8678
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MELocal storm report, Mar 14, 11:30 AM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1130 AM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM Hail Jasonville 39.16N 87.20W
03/14/2024 E0.25 inch Greene IN Public
Accompanied by 50 mph wind.
&&
BHLocal storm report, Mar 14, 11:31 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1131 AM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM Hail 1 W Darlington 40.11N 86.80W
03/14/2024 E0.25 inch Montgomery IN Public
&&
BHLocal storm report, Mar 14, 11:40 AM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1140 AM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM Hail Harmony 39.53N 87.07W
03/14/2024 E0.25 inch Clay IN Broadcast Media
&&
BHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 11:00 PM EDT | Special Weather Statement | IND | Vigo | 45 min |
| Mar 13, 11:19 PM EDT | Severe Thunderstorm Warning | IND | Vermillion, Vigo | 26 min |
| Mar 13, 11:43 PM EDT | Special Weather Statement | IND | Vigo | 32 min |
| Mar 14, 12:09 AM EDT | Special Weather Statement | IND | Parke | 36 min |
| Mar 14, 12:36 AM EDT | Special Weather Statement | IND | Owen | 24 min |
| Mar 14, 12:43 AM EDT | Special Weather Statement | IND | Owen | 32 min |
| Mar 14, 1:01 AM EDT | Special Weather Statement | IND | Morgan | 29 min |
| Mar 14, 1:17 AM EDT | Special Weather Statement | IND | Putnam | 28 min |
| Mar 14, 1:32 AM EDT | Special Weather Statement | IND | Morgan | 43 min |
| Mar 14, 1:49 AM EDT | Special Weather Statement | IND | Bartholomew | 41 min |
| Mar 14, 10:26 AM EDT | Special Weather Statement | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 49 min |
| Mar 14, 10:37 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 38 min |
| Mar 14, 10:48 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 21 days |
| Mar 14, 10:48 AM EDT | Severe Thunderstorm Warning | IND | Sullivan, Vigo | 27 min |
| Mar 14, 11:06 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Fountain, Hendricks, Montgomery and 5 more | 24 min |
| Mar 14, 11:24 AM EDT | Special Weather Statement | IND | Clay, Hendricks, Owen, Putnam | 36 min |
| Mar 14, 11:29 AM EDT | Special Weather Statement | IND | Boone, Carroll, Clinton, Howard, Tipton | 31 min |
| Mar 14, 11:52 AM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 23 min |
| Mar 14, 11:54 AM EDT | Special Weather Statement | IND | Marion, Morgan | 36 min |
| Mar 14, 12:06 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Marion, Morgan, Shelby | 24 min |
| Mar 14, 12:21 PM EDT | Special Weather Statement | IND | Delaware, Madison | 24 min |
| Mar 14, 12:22 PM EDT | Special Weather Statement | IND | Bartholomew, Brown, Johnson, Shelby | 38 min |
| Mar 14, 12:25 PM EDT | Special Weather Statement | IND | Hancock, Henry | 35 min |
| Mar 14, 12:47 PM EDT | Special Weather Statement | IND | Delaware, Henry, Randolph | 28 min |
| Mar 14, 12:56 PM EDT | Special Weather Statement | IND | Decatur, Henry, Rush | 34 min |
| Mar 14, 1:03 PM EDT | Special Weather Statement | IND | Jackson | 27 min |
| Mar 14, 1:23 PM EDT | Special Weather Statement | IND | Scott | 37 min |
| Mar 14, 1:41 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 19 min |
| Mar 14, 5:54 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 51 min |
| Mar 14, 6:06 PM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 39 min |
| Mar 14, 6:21 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Tipton | 39 min |
| Mar 14, 6:42 PM EDT | Special Weather Statement | IND | Boone | 33 min |
| Mar 14, 6:49 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 26 min |
| Mar 14, 6:53 PM EDT | Special Weather Statement | IND | Delaware, Madison | 67 min |
| Mar 14, 6:53 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 37 min |
| Mar 14, 7:03 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 27 min |
| Mar 14, 7:03 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 42 min |
| Mar 14, 7:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 31 min |
| Mar 14, 7:21 PM EDT | Tornado Warning | IND | Delaware | 24 min |
| Mar 14, 7:28 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison, Tipton | 32 min |
| Mar 14, 7:34 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 26 min |
| Mar 14, 7:39 PM EDT | Tornado Warning | IND | Delaware, Randolph | 51 min |
| Mar 14, 7:40 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison | 35 min |
| Mar 14, 7:48 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 42 min |
| Mar 14, 7:51 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Montgomery | 39 min |
| Mar 14, 7:54 PM EDT | Severe Thunderstorm Warning | IND | Parke, Sullivan, Vermillion, Vigo | 36 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.